# SDR USAASB96178

- Difficulty date: September 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLT 797 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT AND THE GEAR INDICATION LIGHTS WENT OUT.  WHILE TROUBLESHOOTING AND PREPARING TO RETURN TO FIELD AT MCI, CREW FOUND THE AIR/GROUND SENSOR CIRCUIT BREAKER POPPED.  CREW RESET THE BREAKER AND MADE A NORMAL LANDING AT MCI.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF LANDING GEAR SYSTEM.  OPS CHECK GOOD.  COULD NOT DUPLICATE AIR/GROUND SENSOR CIRCUIT BREAKER TO POP.  (M)
